# SDR P5CA2023021600005

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 19,048 hours, 2,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M10480
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WO # 108498 & MDDR #180221 L1 DOOR OPENED IN ARMED POSITION, SLIDE DID NOT DEPLOY .( INSTALLED L1 DOOR SLIDE IAW AMM 25-66-01, OPS CHECK GOOD. THIS CLOSES MDDR #180221, PLACARDS REMOVED. T/I 1845ZSR  )
